# SDR ASOA201804187064

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 40,301 hours, 23,712 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LEFT OTBD PRESSED BUSHING FOR THE HORIZONTAL STAB HINGE HAD PITTING DAMAGE.  MAINTENANCE REMOVED THE BUSHING AND WAS FOUND TO BE OUT OF LIMITS.   MAINTENANCE REAMED TO THE FIRST OVERSIZED, AND INSTALLED A NEW BUSHING IAW SRM 55-10-02.
